# SDR CALA2017122804635

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 78,045 hours, 19,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: Overwing Slide
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE EICAS ILLUMINATED DURING APPROACH. EXTINGUISHED ON LANDING. GVI OF THE RIGHT WING SLIDE SYSTEM,  NO DEFECTS NOTED,  FAULTS NO LONGER EXIST. OK FOR SERVICE
